Skip to Content

Our Products

Pantarose DSR Capsule

Details

Each hard gelatin capsule contains enteric coated Pantoprazole Sodium Sesquihydrate 40 mg & Domperidone SR 30 mg.

CAPSULES

Pantarose-DSR contains Pantoprazole which is in a class of medications called proton-pump inhibitors which works by decreasing the amount acid made in the stomach & Domperidone a prokinetic drug to increase the movement in GI tract. It is used to treat gastroesophageal reflux disease (GERD), Zollinger-Ellison syndrome, Peptic ulcer, duodenal ulcer and erosive esophagitis.

Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them Common side effects of Pantarose DSR Capsule , Diarrhea, Stomach pain, Flatulence, Dryness in mouth, Dizziness, Headache

As Prescribed by Physician

150/-

Diclorose SP Tablet

Details

Each film coated tablet contains Diclofenac Potassium 50 mg, Serratiopeptidase (as enteric coated granules) 10 mg & Paracetamol 325 mg.

TABLETS

We offer a 30-day return policy for all products. Items must be in their original condition, unused, and include the receipt or proof of purchase. Refunds are processed within 5-7 business days of receiving the returned item. Diclorose-SP Tablet is a combination of Aceclofenac (NSAID), Serratiopeptidase (Proteolytic enzyme) and Paracetamol (analgesic and antipyretic) used to relieve pain and inflammation in various conditions like muscle pain, joint pain and postoperative pain. It effectively alleviates pain and inflammation in conditions like rheumatoid arthritis, ankylosing spondylitis and osteoarthritis.

Common side effects are Nausea, vomiting, stomach pain, loss of appetite, gastrointestinal irritation, gastrointestinal, bleeding, heartburn and diarrhea.

As Prescribed by Physician

135/-

Rosecold Tablet

Details

Each tablet contains Paracetamol 325mg, Diphenhydramine 25mg, Phenylephrine 5 mg & Caffeine 30mg.

TABLETS

Rosecold tablet is a combination of medicines which contains Paracetamol an analgesic and antipyretic, Caffeine an CNS stimulant, Phenylephrine an decongestant and Diphenhydramine an anti- allergic. It is used for the relief of cold and flu including headache, fever, nasal and sinus congestion, runny or stuffy nose.

Common side effects are nausea, vomiting, diarrhea, bloating, stomach pain, Indigestion, loss of appetite, dizziness, headache, sweating, sleepiness, rash, Insomnia (difficulty in sleeping), restlessness and allergic reaction.

As Prescribed by Physician

We offer a 30-day return policy for all products. Items must be in their original condition, unused, and include the receipt or proof of purchase. Refunds are processed within 5-7 business days of receiving the returned item.

Azirozz 500 Tablet

Details

Each film coated tablet contains Azithromycin Dihydrate eq. to Anhydrous Azithromycin 500 mg.

TABLETS

Aziross 500 tablets contain Azithromycin, a macrolide antibiotic that inhibits the growth of the disease causing bacteria. It is prescribed for ear nose and throat infections, respiratory tract infections, skin & soft tissue infections as well as gynaecological infections.

Headache, Vomiting, Abdominal pain, Nausea & Increase in white blood cells count are the main side effects.

As Prescribed by Physician

79/-


Our Products

Pantarose DSR Capsule

Diclorose SP Tablet

Rosecold Tablet

Azirozz 500 Tablet